# SDR U5QA202503280151

- Difficulty date: March 28, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N151JE
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4134
- Aircraft time: 5,597 hours, 2,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Damaged
- Location: Flap Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLAPS FAILED TO RETRACT PROPERLY ON DEPARTURE (JAMMED AT 10 DEGREES). AMBER CAS 'FLAPS FAILED' & BLUE CAS 'FLAP/STAB MAINT REQD'.  MX C/A: TROUBLESHOT ISSUE. FOUND SEVERAL WORN ROLLERS ON BOTH FLAPS, QTY 4 ON RH FLAP AND QTY 2 ON LH FLAP. REMOVED FLAPS, PERFORMED FREEPLAY CHECKS OF ALL ACTUATORS. FOUND THAT RH FLAT INBOARD ACTUATOR FAILS FREEPLAY CHECK. REPLACED RH INBOARD ACTUATOR WITH A NEW UNIT. FOR RESOLUTION SEE ITEM 5,6 OF W/0: 17726, REPLACED TRAILING ROLLERS ON "B" TRACK AND "C" TRACK OF RH FLAP, REPLACED TRAILING ROLLERS ON ''B" TRACK OF LH FLAP. REINSTALLED FLAPS, PERFORMED FLAP RIGGING PROCEDURE AND AUTORIG PROCEDURE WITH NO DISCREPANCIES NOTED AT THIS TIME. OPS CHECK GOOD. REF: 6450 AMM CH: 27-50-00.  [NOTE: THIS SDR WAS PREVIOUSLY SUBMITTED INCORRECTLY UNDER CONTROL # 2025FA0000232 ON 4/3.]
